# SDR CA190621008

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: S52410527204
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH CENTER WING UPPER SURFACE ACCESS DOORS 521DT & 522CT FOUND CORRODED RH CENTER WING UPPER ACCESS DOOR 622CT FOUND CORRODED  PN: S 52410527204 & S52410537204. (TC# 20190621008)
